# SDR SIMA20130910011

- Difficulty date: September 10, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,517 hours, 31,549 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 EMERGENCY LIGHT HAS A BROKEN WIRE.  REPAIRED BROKEN WIRE ON LT NR 4 EMERGENCY LIGHT STRIP HARNESS, AIRCRAFT SIDE IAW SWPM 20-21-00.  BOW139255 FOR OPS CHECK, TURN OVER FOR DETAILS.
